English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Mumford curves with maximal automorphism group

MPS-Authors
/persons/resource/persons235110

Cornelissen,  Gunther
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235539

Kato,  Fumiharu
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Cornelissen, G., & Kato, F. (2004). Mumford curves with maximal automorphism group. Proceedings of the American Mathematical Society, 132(7), 1937-1941.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2F16-0
Abstract
There is no abstract available